MAUDE Adverse Event Report: TELEFLEX MEDICAL HORIZON TI SMALL 6/CART 180/BOX; CLIP, IMPLANTABLE

TELEFLEX MEDICAL HORIZON TI SMALL 6/CART 180/BOX; CLIP, IMPLANTABLE
Model Number IPN028169
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history review the product horizon ti small 6/cart 180/box lot# 73c2100211 investigation did not show issues related to the complaint.The device has not been returned for investigation.Teleflex will continue to monitor and trend related even.
 
Event or Problem Description
In the last time clips were disposed during surgeries as the clips did not close properly.Additional information: no clip fell into the patient.The surgery was not delayed.There was no patient complications or harm.
 
Additional Manufacturer Narrative
(b)(4).The customer returned 2 unopened representative samples of 001200 horizon ti small 6/cart 180/box for investigation.The returned samples were visually examined with and without magnification.Visual examination of the returned samples revealed that the clips appear typical.No defects or anomalies were observed.Functional inspection was performed on two of the returned representative samples.A lab inventory clip applier was used.The first 10 clips were able to properly load into the applier and were successfully applied to over-stressed surgical tubing.The applier jaws appeared to have become misaligned during testing of the 11th clip since the clip was severely misaligned when applied to the tubing.A new applier was replaced to test the last clip.The last clip was successfully applied to the tubing with no misalignment.No functional issues were found with the returned clips.The ifu for this product, l02428, was reviewed as a part of this complaint investigation.The ifu states, "always check the alignment of the applier jaws before use.When closed, jaw tips should be directly aligned and not offset.Alignment of the jaw is critical for safe application of the clip.If this is not done, patient injury may occur.Proper maintenance, care and cleaning are necessary to ensure proper functionality.".A corrective action is not required at this time as there were no functional issues found with the representative samples that were returned.The actual sample was not returned.The reported complaint of "ligation failure-clip not closing" could not be confirmed based on the returned samples.Two representative samples were returned.Upon functional inspection, no problems were found as clips could be loaded into the jaws of a lab inventory applier and close with no issues.The clips were successfully attached to over-stressed surgical tubing.No functional issues were found with the returned clips.
 
Event or Problem Description

Brand Name
HORIZON TI SMALL 6/CART 180/BOX
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key12408460
Report Number3003898360-2021-00848
Device Sequence Number5130880
Product Code FZP
UDI-Device Identifier24026704696349
UDI-Public24026704696349
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K132658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/03/2026
Device Model NumberIPN028169
Device Catalogue Number001200
Device Lot Number73C2100211
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2021
Initial Date Received by Manufacturer 08/24/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date09/01/2021
Supplement Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1